# SDR SWIA201904035727

- Difficulty date: February 18, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- Engine: Ge CF343B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON TRAILING EDGE. TWO UPPER AND TWO LOWER BONDING STRAPS CORRODED.  (C-CHECK) RO: 04/01/2019 REPLACED BONDING STRAPS ON RH ENGINE PYLON TRAILING EDGE IAW RIL.
